MathSciNet Relay Station
MathSciNet bibliographic data
MR223107 (36 #6156) 65.61
Osborne, M. R. Minimising truncation error in finite difference approximations to ordinary differential equations. Math. Comp. 21 1967 133–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement